Title: The computational complexity of a bin packing game
Authors: Spieksma, Frederik ×
Woeginger, G.J. #
Issue Date: 1994
Publisher: Physica-Verlag GmbH und Co
Series Title: Central European Journal for Operations Research and Economics vol:3 pages:39-49
ISSN: 1335-1443
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.